# SDR DALA2023012200462

- Difficulty date: January 18, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 66,035 hours, 28,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EEPLS AT ROWS 16,17,18 INOP. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK M1695 IAW B737 AMM 33-51. TEST GOOD.
